MAUDE Adverse Event Report: STERIS CANADA ULC RELIANCE VISION SINGLE-CHAMBER WASHER/DISINFECTOR

STERIS CANADA ULC RELIANCE VISION SINGLE-CHAMBER WASHER/DISINFECTOR
Model Number Single Chamber
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported an employee experienced an injury to their hand while loading a rack of instruments into the reliance vision single chamber washer/disinfector.Medical treatment was sought.The user facility did not disclose if medical treatment was administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the reliance vision single chamber washer/disinfector and spoke to user facility personnel regarding the reported event.The technician learned that the employee was attempting to manually clear an obstruction when the door closed on their hand resulting in the reported event.The technician inspected the unit and found it to be operating properly.No repairs were required.The reliance vision single chamber washer operator manual states (1-1), "warning - personal injury hazard: risk of pinch point between door and threshold when the door opens.Keep fingers away from threshold." the operator manual further states (1-2), "warning.: if an obstruction is present in chamber door, do not attempt to remove the object." the technician counseled user facility personnel specifically on safe operation protocols for the reliance vision single chamber washer/disinfector.No additional issues have been reported.

Brand Name
RELIANCE VISION SINGLE-CHAMBER WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15464766
Report Number9680353-2022-00026
Device Sequence Number6864625
Product Code MEC
UDI-Device Identifier00724995192648
UDI-Public00724995192648
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSingle Chamber
Device Catalogue NumberFH05042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown